References for Zoltán Balogh

Version for printing

Articles:

  1. D Burke and G Gruenhage, The mathematics of Zoltán T Balogh, Publ. Math. Debrecen 63 (1-2) (2003), 5-7.
  2. D Burke and G Gruenhage, Zoli, Topology Proceedings 27 (1) (2003), i-xxiii.
  3. Editors, Zoltán T Balogh (1953-2002), Publ. Math. Debrecen 63 (1-2) (2003), 1-3.
  4. S Schindehette, The Living Proof, People Magazine 53 (9) (6 March 2000), 97.

JOC/EFR August 2016

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Balogh.html